# SDR DLM88980762

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication
- Condition: Overserviced
- Location: Nr 2 Engine
- Part time: 16,549 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENG OIL TEMP REACHED 165 DEG AND PRESS WAS 55 PSI.  TEMP FLUX FROM 155 TO 165 DEG UNTIL DESCENT PWR RETARDED.  GRADUAL DECREASE TO NML ON TAXI IN.  OIL TANK OVER SERVICED.  DRAINED TANK TO PROPER LEVEL, RAN ENG PRESS AND TEMP NORMAL.
